# SDR C1HA200297033

- Difficulty date: December 12, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 50,045 hours, 21,922 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

ON INITIAL CLIMB OUT OF LAS AIR DATA COMPUTER CIRCUT BREAKER POPPED. COMPLETED THE " CIRCUT BREAKER OPEN" CHECKLIST RESET CIRCUT BREAKER ONCE. CAPT'S AIRSPEED INDICATOR FAILED, GPWS FAILED, TRANSPONDER MODE C FAILED, LAS ALTITUDE REPORTER FAILED, SUSPECT ADC BAD.REMOVED AND REPLACED AIR DATA COMPUTER #1, SYSTEM OPS CK NORMAL. IAW 727M/M 34-12-0 PAGE 7, 34-12-11 PAGE 401.
